Algorithmic problems for solvable Lie algebras
Algebra i logika, Tome 17 (1978) no. 4, pp. 402-415
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1978_17_4_a2,
author = {G. P. Kukin},
title = {Algorithmic problems for solvable {Lie} algebras},
journal = {Algebra i logika},
pages = {402--415},
year = {1978},
volume = {17},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1978_17_4_a2/}
}
G. P. Kukin. Algorithmic problems for solvable Lie algebras. Algebra i logika, Tome 17 (1978) no. 4, pp. 402-415. http://geodesic.mathdoc.fr/item/AL_1978_17_4_a2/